MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926020270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: synergy ii us mr 2.75 x 20mm stent delivery system was returned for analysis.The hypotube of device was received however the distal part of the device including midshaft, inner &outer extrusion, balloon, stent and tip were not received.The distal portion of the device containing the stent was not returned for analysis and thus a review of the manufacturing crimp data for this device was performed.The review did not highlight any anomalies with the device.The maximum stent profile was within max crimped stent profile measurement.The hypotube and outer extrusion was broken at approximately 1170mm distal to the distal end of the strain relief.The distal portion of the device was not returned.Multiple hypotube kinks were noted.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion was unable to be determined.(b)(4).
 
Event or Problem Description
Reportable based on device analysis completed on 18-may-2018.This device was received with no reported issues.However, upon review of this device, hypotube was broken and the shaft polymer extrusion was detached.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7599079
Report Number2134265-2018-05007
Device Sequence Number19403690
Product Code NIQ
UDI-Device Identifier08714729840169
UDI-Public08714729840169
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2016
Device Model NumberH7493926020270
Device Catalogue Number39260-2027
Device Lot Number18425795
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2018
Initial Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1